# SDR AALA202402197685

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,461 hours, 15,002 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE DOOR LOCK IS INOPERATIVE ON THE LEFT AFT LAVATORY DOOR. READJUSTED LEFT AFT LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER CMM 25-47-22.
